# SDR UPS06847465

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOWER FWD CARGO FIRE WARNING DISPLAYED.  RE-SET C/B B1-119 MAIN W/W AND FWD CARGO LIGHTS.  OPS CHECK OK.  THIS CLEARS D330218.
